

## Wednesday 14 June 2023

17:00-19:00 Registration

16:00-17:00 NSGO Foundation Meeting (closed meeting)

17:00-18:00 NSGO Board Meeting (closed meeting)

18:00-19:00 NSGO-CTU Scientific Committee Meeting (closed meeting)

18:00-19:00 Workshops: NSGO working groups

19:00-22:00 NSGO-symposium: Endometrial Cancer

(incl dinner 19:00-20:00)

Paving the way for immunotherapy

**Chairs:** 

Kristina Lindemann & Trine Jakobi Nøttrup

The Scientific Satellite Symposium supported by an educational grant from the pharma industry

**20:05-20:30 Molecular basis for Immunotherapy: who** 

benefits, who does not?

**Toon Van Gorp** 

20:30-20:55 Pembrolizumab-lenvatinib in 2<sup>nd</sup> line – is it

an option for all patients?

**Nicoletta Colombo** 

20:55-21:20 Replacing chemotherapy in the first line

**Christian Marth** 

21:20-21:45 **Progression on immunotherapy** 

**Isabelle Ray-Coquard** 

21:45-22:00 **Discussion** 

## Thursday 15 June 2023

07:00-08:00 Registration

08:00-08:15 Welcome and Opening statement

Line Bjørge, Asgeir Thoroddsen & Mansoor Raza Mirza

08:15-09:05 Introduction

**Chairs:** Asgeir Thoroddsen & Elina Urpilainen

**08:20-08:40 Epidemiology of endometrial cancer** 

**Tine Henrichsen - Schnack** 

**08:40-09:00 Diagnostics: standard of care & beyond** 

**Ingfrid Haldorsen** 

09:00-09:05 **Discussion** 

### 09:05-10:10 State of the art

**Chair: Anne Ahtikoski** 

09:10-09:35 **ESGO-ESTRO-ESP guidelines for the** 

management of endometrial cancer

**Nicole Concin** 

09:35-10:00 Integration of molecular classification in the

primary treatment of endometrial cancer

**Nadeem Abu Rustam** 

10:00-10:10 **Discussion** 

#### 15 Min Break & Exhibition

### 10:25-11:30 Surgery

**Chairs:** Tine Henrichsen-Schnack & Ulrika Joneborg

10:30-10:55 History and state of the art

**Ane Gerda Zahl Eriksson** 

10:55-11:20 Controversies and what is coming up next?

**Henrik Falconer** 

11:20-11:30 **Discussion** 

#### 20 Min Break & Exhibition

## 11:50-13:30 NSGO-symposium: Ovarian Cancer

Major Advances

Chairs: Mansoor Raza Mirza & Andreas du Bois

The Scientific Satellite Symposium is supported by an educational grant from AstraZeneca

11:55-12:15 **50** years of progress in ovarian cancer

**treatment Andreas du Bois** 

12:15-12:30 The decade of maintenance therapy

**Jonathan Ledermann** 

12:30-12:40 Flash talk: Understanding resistance

**Jonathan Ledermann** 

12:40-12:50 Flash talk: Novel agents

**Ana Oaknin** 

12:50-13:30 **Discussion** 

Andreas du Bois, Jonathan Ledermann, Ana Oaknin,

Line Bjørge & Mansoor Raza Mirza

#### 13:30-14:30 Lunch

## 14:30-15:50 NSGO-CTU Investigator Meeting

**Chair: Mansoor Raza Mirza** 

14:30-14:45 **Welcome & Achievements during last year** 

and future perspectives

**Mansoor Raza Mirza** 

14:45-15:00 **ENGOT –** *the story of success!* 

**Nicoletta Colombo** 

15:00-15:15 **ENGOT-GOG collaboration -** *together we* 

stand strong!
Robert Coleman

15:15-15:30 Changing the treatment landscape in

**endometrial cancer** – *the ENGOT-EN6/RUBY-*

NSGO-CTU trial.

Mansoor Raza Mirza

15:30-15:50 **Discussion** 

#### 15 Min Break & Exhibition

## 16:05-17:05 Scientific presentations

**Chairs:** Anniina Färkkilä & Line Bjørge

#### 5 min Short break

## 17:10-18:30 Postoperative Therapy, Endometrial cancer

**Chairs** Annika Auranen & Jan Erik Palmgren

:

17:15-17:25 Chemotherapy: who benefits, and who

doesn't?

**Caroline Lundgren** 

17:25-17:35 **Endocrine therapy** 

**Annika Auranen** 

17:35-17:50 **Pro radiotherapy** 

**Carien Creutzberg** 

17:50-18:05 Con radiotherapy

**Gitte Ørtoft** 

18:05-18:15 Endpoints in clinical gynaecological

cancer trials

How to integrate quality of life & toxicity

**Jalid Sehouli** 

18:15-18:30 **Discussion** 

60 Min Break & Exhibition

Change to evening dress/attire

19:30-23:00 Gala Dinner

# Friday 16 June 2023

07:30-09:00 Registration

**08:00-09:00** General Assembly (closed meeting)

**08:00-09:00** Exhibition opens

09:00-10:00 Lecture: The future treatment of endometrial cancer

Chair: Line Bjørge

09:05-09:35 **Lecture** 

**Mansoor Raza Mirza** 

09:35-09:55 How to handle the side effects of targeted

therapeutics (- immune)?

**Ana Oaknin** 

09:55-10:10 **Discussion** 

#### 15 Min Break

## 10:25-12:25 NSGO-symposium - Endometrial Cancer

The Cinderella Story

**Chairs:** Kristine Madsen & Line Bjørge

The Scientific Satellite Symposium supported by an educational grant from the pharma

industry

10:30-10:50 **Druggable targets – thinking wisely** 

**Robert Coleman** 

10:50-11:10 **Immunotherapy** – the standard of care

**Ana Oaknin** 

11:10-11:30 **Immunotherapy combinations in the future** 

**Brian Slomovitz** 

11:30-11:50 **Endometrial cancer: Is Cinderella now a** 

**Princess?** 

**Nicoletta Colombo** 

11:50-12:10 Discussion

65 Min Lunch + Break & Exhibition

Exhibition // Lunch 12:10-12:25 // 12:25-13:15

13:15-14:05 Targeted therapy-Part 1

**Chairs: Trine Stokstad & Elina Urpilainen** 

13:20-13:40 Anti-angiogenesis

**Christian Marth** 

13:40-14:00 Her2 blockade

**Amanda Fader** 

14:00-14:10 **Discussion** 

15 Min Break & Exhibition

14:25-15:45 Targeted Therapy-Part 2

**Chairs:** Hanna Dahlstrand & Trine Lembrecht Jørgensen

14:30-14:50 Targeting mTOR & PIC3CA,

**Stephanie Lheureux** 

14:50-15:10 **CDKs** 

**Brian Slomovitz** 

15:10-15:30 **Targeting p53wt** 

**Nicole Concin** 

15:30-15:45 **Discussion** 

15:45-16:00 Welcome to NSGO Annual Meeting 2024 – Stockholm, Sweden

**Ulrika Joneborg & Hanna Dahlstrand** 

This meeting is partly sponsored by Pharmaceutical Companies